# SDR FDEA202007211611

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 55,045 hours, 24,613 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Leaking
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, F/O CALLED 80 KNOTS,  CAPTAIN  SAW 50 KNOTS,   30 KNOT AIRSPEED DIFFERENCE. AT  100 KNOTS ON F/O AIRSPEED, CAPTAIN SAW 70  KNOTS.  REJECTED THE TAKOFF AND COMPLIED WITH  QRH.  INSPECTED BRAKES AND TIRES DUE TO REJECTED TAKEOFF  IAW AMM 05-51-16-00. NO DAMAGE NOTED.    PURGED CAPTAINS PITOT LINES AND PROBE IAW AMM  34-10-00-03, FOUND NO BLOCKAGE. PERFORMED LEAK CHECK OF BOTH CAPTAINS AND F/OS PITOT SYSTEMS AND FOUND  CAPTAINS SIDE LEAKING. ISOLATED LEAK TO PITOT DRAIN  IN NOSE WHEEL WELL NOT FULLY SEATED. PERFORMED  PITOT DRAIN SERVICING IAW AMM 12-24-34. PERFORMED  SECOND LEAK CHECK  AND PERFORMED OPS CHECKS IAW AMM  34-10-00-05-0 OPS CHECKS GOOD. LEAK CHECKS GOOD.
